Aug 5, 2006
My medical provider has my on atazanavir, combivir, and lamivudine. I am concerned because my provider has a questionable bedside manner and he only treats the disease not the person; I am going to be changing providers but in the mean time why put me on lamivudine when combivir has lamivudine in it?? I would like to know because when I ask him, his reply does not give me any comfort. There are other things going on that have me concerned but for now I would appreciate a response to this question
| Response from Dr. Young
Thanks for your post.
You should be concerned. Since lamivudine (or 3TC) is in Combivir, there's no reason why you should be on both Combivir and 3TC (Epivir). Indeed, it's a rather atypical regimen, with atazanavir (Reyataz) dosed once-daily and the Combivir dosed twice.
If you cannot communicate this adequately to your doctor (especially given that this prescription is wrong), I too would be thinking about a new doctor.
Perhaps he meant to put you on something else, but I'd press the point--.
Best of luck, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Chest Cold After Oral Sex With No Protection Does It Mean I Have HIV
- Chills After Blowjob Worried I Have HIV
- Dark Bumps After Sensual Massage Worried I Have HIV
- Pain In Penis After Touching Vaginal Fluid Worried I Have HIV
- Tingling Lips After Touching Vagina Worried I Have HIV
- Can Smx/tmp Cure Trichomoniasis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.